Half lightlike submanifolds of an indefinite trans-Sasakian manifold
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 979-994
Printed July 31, 2014
Dae Ho Jin
Dongguk University
Abstract : We study half lightlike submanifold $M$ of an indefinite trans-Sasakian manifold such that its structure vector field is tangent to $M$. First we study the general theory for such half lightlike submanifolds. Next we prove some characterization theorems for half lightlike submanifolds of an indefinite generalized Sasakian space form.
Keywords : indefinite trans-Sasakian manifold, half lightlike submanifold, screen conformal, totally umbilical, screen totally umbilical
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd